Posted 06 December 2005 - 02:08 AM
Anyway, I am back on 40MG a day. And I seem to have no other side effects other than dry lips. But WAIT WAIT WAIT just one second... I started accutane 2 weeks ago... and about 3 days ago I talked to my parents about gettin' a car. They said that it wasn't a good time and so I have been really really REALLY sad the entire weekend and i have been crying every night ever since. I cry because I am so ugly and Because I am gay and my daddy oves me but if he finds out that im gay perhaps all of that will change.. i also cry because I really want a car and I know it wont happen. For the past 2 night I have thought about suicide... but then i snap out of it and get back to my schoolwork.. It is so weird... I was just wondering if any of you have felt like this right after starting accutane? I used to be very depressed even before accutane but now it seems uncontrollable... I don't want to blame it on accutane because quite frankly, to me it doesn't seem logical that a medicine can make me depressed. I bet it is just all of these things that are piling on top of each other and it is perhaps coincidental... I hope y'all get to respond because I am somewhat cared that if I tell my derm that i am crying everynight and feeling more worthless than before he'll want to take me off accutane.. and that's the only thing that is really making me happy at the moment.. knowing that I am on something that will help me in the end.....
Posted 06 December 2005 - 06:31 AM
"Look through the skin at the person behind; there's someone there who's dying to get out..."
Posted 06 December 2005 - 07:26 AM
Nevertheless, you should discuss it with your doctor and consider taking a break from the medication just to be on the safe side. Or lowering the dosage. And you should consider talking to a professional (school counselor perhaps) about some of the issues you mentioned, i suspect they won't go away just from ceasing the medication. And just to add a little reassurance - i'm sure your father won't stop loving you when you tell him that you're gay. He may be upset and maybe even angry for a while, but you are still his child. There are few parents in the world who won't overlook something like that and love you fiercely anyway.
If you feel suicidial and start to make plans - call a crisis line immediately. None of these issues are worth throwing your life away over. They may seem like the most huge and horrifying things right now, but you can get through it.
Maintaining my last Accutane course (10/05-04/06) click here for log
Yasmin on Seasonale schedule
Green Cream lvl 6
Shiseido White Lucent system
(cleanser, and SPF 16 moisturizer (no way, SPF that doesn't sting!?))
Posted 06 December 2005 - 07:32 AM
I would hold off telling your father about your sexual orientation until you were off treatment. Just so you can be better prepared to deal with everything one he knows.
He will accept you, but he won't be happy about it. And he probably already suspects it.
Posted 06 December 2005 - 10:02 AM
You know your dad so if you think its going to have a NEGATIVE affect on your relationship with him, don't tell him tell your 18 and out of the house
btw I didnt get a car tell I was 18.. lol
If I was you I would start seeing a counselor at school or something, if you like them it can really help.. I saw a few and I know it helped me... good luck
Who the fucks your president? You no get my life cos I don't have a side and I spread out biy I'm a mile wide
Posted 08 December 2005 - 01:11 PM
I know it sucks, I've been having these crazy mood swings from time to time. Today for instance I wished myself dead the entire morning and dragged myself to class where I forgot I wanted to die for about an hour, then when class ended I wished I was dead again. And I really did mean it, I thought to myself
'I have nothing to live for" and death seemed so peaceful.
But I'm never going to tell anyone because if I do I just know they'll take me off the tane.
Just make sure you don't do anything stupid. Somedays I feel so ugly I wonder why I even bother living, but then I think about people who have it worse than me and I know I'm just being melodramatic. It's even harder when you're gay, because a lot of the gay scene is so superficial, especially when you're younger, and shows like Queer Eye make it seem like looking good is part of being gay. Well fuck that, because gay people come in all sorts and the happiest gay guys I know are just normal dudes who have sweet loving kind and non-judgemental boyfriends, so there!
Take care 'taner
Posted 09 December 2005 - 12:14 AM
Posted 09 April 2013 - 08:45 AM
This depends on several factors. As someone who took accutane and as someone who had suicidal effects on the medication, I was told that if I had ANY suicidal thoughts to stop taking it. Just stop taking it, even if it is just coincidence, there are alternate treatments to accutane that are less controversial (accutane has SEVERAL contraindications; several people have DIED on this medication, especially by suicide) as well as close to efficacy of accutane. I am surprised it has not been blackboxed or taken off the shelf, but that's what you get when you have millions to bribe *erm* I mean, "LOBBY", the FDA to keep your drug on the shelf. Sorry about hearing about your family and their closed-mindedness of you being gay, just remember that if you need help, there is help out there. Trust me, you're not the only person to come out with closed-minded parents. There is support. Just remember, if anyone has kids out there and they are not accepting of gays or lesbians, remember, "what would Jesus do?" Jesus tolerated all; from lepers to prostitutes. I think he would be okay with people being gay. Let's also remember; he's the one who will judge on Judgement Day and when we die (On the third day He [Jesus] rose again in fufillment of the scriptures. He ascended into Heaven and is seated at the right hand of the Father. He [Jesus again] will come again in glory to judge the living and the dead [not God, like most readings into the Rapture say], and His Kingdom will have no end.) I hope you feel better. If your parents are "religious" and don't believe in gay marriage, I'd hold off with telling them until you're at least 18. That way if they're closed-minded enough to disown you, you'll at least be of legal age and you would be able to get a job and everything, even though it is completely wrong for them to do that, even in the Bible or any belief for that matter. I did not have suicidal thoughts due to the thought of being ugly, I had them sporadically. DO NOT shake them off as normal. They are not, and other treatment is available.
Posted 13 July 2013 - 10:30 AM
I've posted this elsewhere... but i wanted to spread the word for those who felt as hopeless as I did.
I took accutane also, about 12 years ago. It caused a terrible, severe depression that didn't go away. I read and implemented the protocol in the book "Mood Cure" by Julia Ross. I've been able to get off of zoloft using her protocol (i used less amount of the amino acids than what she recommends though). To me, this feels like a miracle. But I suspect since accutane is known to damage the digestive tract, that I was unable to digest food well enough, for enough neurotransmitters to be made, which made me very depression, suicidally so. Highly, highly recommend the book!
Posted 18 July 2013 - 04:50 AM
First time posting here. Gonna go through what i went through while on accutane about over a year ago.
So i had quite severe cystic acne on my face, and i went on accutane and i got up to the highest dosage i could go for my weight. My skin got really really dry and my lips were so sore and chapped, i didnt get any depression or anything like that, but i did gain about a stone in weight, and also had an itchy rash on my hands.
The dryness stayed with me untill about month 4 when my skin started to clear, and by month 5 i was completely clear, still i few acne scarring but no spots whatsoever. Month 6 came when i was due to be taken off accutane and there was NO acne scarring or pimples in sight. My skin was flawless and i was so happy and confident. It cleared up in may so it was just in time for summer!! I had never been so happy and confident EVER.
Its been about 13 months since i have been off accutane, and on month 6 of not taking it i started to break out again. Small pimples so i thought nothing of it and just thought it was hormones and it wouldnt get as bad. But then it started getting bad and i was breaking out all over my chin. So i went to my DR and he put me on birth control. Im on my 2nd packet, 4th tray and im yet to see improvement.
If you take accutane, consider that your acne will come back, its not a cure for everyone. But it was amazing while it lasted.
Posted 22 January 2014 - 09:40 PM
Posted 12 March 2014 - 05:34 PM
I was accutane twice and my son is now on it. My son has never had any issues apart from the dry skin but I had to get off of my second round when I started having random crying spells! I definitely think it had something to do with the accutane because as soon as I got off, I was fine.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users